Jump to content

I think we have no choice now, C/O to Valium!


Recommended Posts

Hi guys

 

Well worst morning in a long time.

 

My bf had totally given up this morning, the anxiety was so so bad he was saying goodbye to me on the phone (Don't worry he was not alone)

 

He has calmed down now, but all we did was remove a teeny amount of Klonopin, we put 0.25mg in 50ml of milk and removed 2ml.

 

I actually don't think that has made anything worse today, he wouldn't feel that amount would he.

 

Any advice on what to do now, I really wanted to run away this morning because when he says things like that it really breaks my heart. I said to him are you suicidal or is it because you can't stand the anxiety......he said he just can't stand to wake so bad every morning. It's just too much for him to cope with.

 

I don't know what on earth to do now, I really don't.

 

I have made a doctors appoint to ask for Valium.

 

Chig xxx

Link to comment
Share on other sites

Hi Chig,

 

Sorry to hear he is still having such a bad time, I really feel for both of you!!!

 

As you know we all respond differently to the benzos so giving you advice on the taper would be wrong but I want to make another suggestion.

 

We all know so much about benzo's that I think we often anticipate what is going to happen based on what we know. When I went to detox I told them

I do not want to know what they are giving me, I was just going to analyze everything so I had no idea what they did... That might sound like a bad thing but it was not, I had no expectation of what the dose for that day was going to do to me so I did not think about it all!!!

 

What I recommend is that you get him to stabilize again and then YOU start doing the reductions but he must not know when you start and what amounts you cut, maybe that might just do the trick?

 

From what I gather he trusts you and he should for that matter so I don't see a problem with it...

 

Not sure what you think of this but discuss it with him, you never know, I believe so much is in the mind and if you remove some of that it might just work.

 

Good luck and let us know how things go, we cat soon.

 

Monty

 

 

Link to comment
Share on other sites

Hi Chiggy, it's Panther.  Just want u to know I am thinking of you and sending love your way.  i know what he is going thru - i wake up insane every morning pretty much still.  i think as well that i don't know if i can handle it.

i have no insights on tapering as u know.  i did my own weird and hopefully not too detrimental a thing.  i do have many tools from aa tho - and one is to keep saying in my mind "one day at a time"  and someimes it's one minute at a time.  and "this too shall pass"  my sponsor says to me "neveer was it said "and so it came to stay". keep planting replacement thoughts to the bad ones - that is all cbt it - cognitive behavior therapy (thought to be the most successful)

keep telling him that thinking it won't end and thinking we can't bear it is a wd sx.  he is doing it. we are learning a really tough lesson but an imp one.  i got in the habit of going to ad's and pills.  God wanted more for me than that.  i am so sorry tho for what we have to go thru with this.  it seems so terrible.  we will be so thankful for just peace of mind and that is a gift too.  luv u sister chat with u later dear one

Link to comment
Share on other sites

Thank you both,

 

I can't see him stablizing any more than he already is, I really can't, what we reduced last night won't of even touched him yet.

 

We have not reduced his dose now for over 1 month.

 

I so wish just a bit something would show to help us decide what to do, He can't c/o now can he? he isn't stable :(  :'(

 

Chig x

Link to comment
Share on other sites

[58...]

Chiggy,

Some people never get "stable". I think the over-rapid w/d he did initially put him into W/D and for some, once you're in W/D, you're in W/D. Some have done a C/T and found that even after reinstating ASAP, they still feel the symptoms from the C/T. So, there's a chance that he might not ever become "stable".

 

I think the best thing for the both of you to do would be to decide on a plan and stick w/ it. Either decide to titrate/cut the K or cross to Valium and titrate/cut the Valium. Either way, he's going to feel pain and misery. I guess it all comes down to what he feels more comfortable with. If he was better off on the Valium than the Klonopin initially, then Valium may be the better option for him. We are all so different- some people can't tolerate Valium. But, he was on it initially and he could tolerate it- so at least that's not a mystery. Regardless of what you decide to do, you're going to have to taper, which will cause symptoms, at some point. The point of a taper is to be as comfortable "as possible", but some people are a lot less comfortable than others. In order for him to heal and get his life back, it's apparent that he's going to have to get off of the Benzo. He obviously can't stay on them, as he's sick in w/d on the drug. I am in the same boat.

 

Hang in there. Make a plan and stick to it. This too shall pass. I will keep the both of you in my thoughts and prayers. Please make sure that you're taking time for yourself. It will get better.

 

Much love, Nicole

Link to comment
Share on other sites

I, second, the Valium.  But I am not a doctor.  He took it before and its half life is longer.  I am at the end of my Valium taper and its gotten worse but I cant do anything but keep moving forward.  No matter what choice you two make, there is going to be s/x's its the nature of this evil evil beast.  Hang in there and know that in time we will all heal.  I know it doesn't seem that way right now, He## it doesn't seem like it to me.  But there is no other way around this, then to get off of these drugs and continue to heal.

Renee

Link to comment
Share on other sites

Coping with feeling like dirt is part of this process, sadly. I agree with Nicole.

 

Even if he crosses over to Valium, it's not going to be roses. You will have to hope it breaks his severe tolerance going on.

Link to comment
Share on other sites

Hi there.  :smitten:

 

I too would go w/ Diazepam/Valium, but that's based on my own experience w/ it.  I agree with one other member who said make your choice and stick with it.  Valium isn't easy...none of them are.  And the crossover can be difficult.  I was always a wreck the first few days I crossed, but 1/2 (if not more) of that was mental...I just assumed things would be tough...so I made it worse by stressing about it.  I have a feeling that's what could be going on w/ your b/f.  Our minds play w/ us big time  during w/d.  Even when I took my last dose on Monday night, I was a complete wreck all night and all day yesterday...panic attack after panic attack, sobbing for hours, etc.  But I still had my last dose in me, so there's NO WAY it was the meds.  It was just me getting myself SO worked up and it completely exacerbated my s/x. 

 

If you choose the crossover, it CAN be tough...but he has to ride it out.  Once fully on Valium, things do settle (I only speak for me w/ my experience).  But you should just choose one way and stick w/ it.  Also, Valium has a long 1/2 life, so if he feels the cuts immediately, I don't THINK that's possible and then you know he's making things worse for himself.  Most seem to feel a cut 4-5 days later...and for me it was 6-7 days later.  I never once "stabilized" during my taper...I have no clue how that happens for people...I just kept going.  If I was bad before a cut, I usually went through w/ it b/c there are SO many ups/down during tapering, that I was better to just push on through.  But again, I'm basing this on my own experience.

 

Keep us posted as to what you decide to do.  I'm routing for you guys!!!

 

Hugs,

Schatje

Link to comment
Share on other sites

×
×
  • Create New...